MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting a low flow alarm on arctic sun device s/n (b)(6).They filled the reservoir, but that did not resolve the issue.Flow rate (fr) was 0lpm, inlet pressure (ip) was -0psi, circulation pump command (cpc) was 0%.Pump hours were 388, system hours were 578.Small pads in use.Stopped therapy.Disconnected and reconnected the pads using proper technique.Flow rate was 1pm, inlet pressure (ip) was -0.7psi, circulation pump command (cpc) was 100%.Stopped therapy.Disconnected pads.Started device in manual mode.Flow rate was 1.8lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 48%.Connected pads (lot ngjv0901) one at a time.Left thigh inlet pressure (ip) was -0.7psi.Disconnected left thigh.Connected left chest flow rate was 0.9lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 31%.Right chest floe rate was 2.1lpm, inlet pressure was-7.2psi, circulation pump command (cpc) was 51%.Right thigh flow rate 2.8lpm, inlet pressure was-7.2psi, circulation pump command (cpc) was 65%.Placed device back in automatic mode.Suggested replacing the left thigh with a universal pad.Asked to place left thigh pad behind the nursing station for quality.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23387948
Report Number1018233-2025-09568
Device Sequence Number12941091
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)241029(17)260731(10)NGJV0901
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number317-05-02
Device Lot NumberNGJV0901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date10/26/2025
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown